MathSciNet Relay Station
MathSciNet bibliographic data
MR2169700 (2006f:34021) 34A55 (34B24 34L40 47E05)
Freiling, Gerhard; Yurko, Vjacheslav Inverse problems for differential operators with singular boundary conditions. Math. Nachr. 278 (2005), no. 12-13, 1561–1578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement